Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Redsquirrel

Anyone get weird chest pains?

Recommended Posts

Anyway all though my course i had weird random side effects but yeah like a month or two ago I do get this really weird pain in my upper torso, it feels very bruised and hurts to move.

Sometimes when I goto bed and lie down it can be painful, and same with getting up.

Usually worse later in the day.

Im not really worrie i assume it will go after i finished my course (well it finishes in just over a week although im gonna try and ask for one more month to be on the safe side..).

Anyone else had this?

Share this post


Link to post
Share on other sites

I sometimes get the very same pain you are talking about when I lie in bed and try to move up. But this is about it. I mean I don't get it through the day at all.

I assume this is nothing to be worried about since like you said it will eventually fade away as soon as our courses are over.

Share this post


Link to post
Share on other sites

I've been getting weird chest pains today. When I am on my bed and then try to get up, I feel a little pain in my chest, feels like a poking...it's not too painful, but its weird....

is this normal?

Share this post


Link to post
Share on other sites

this has been going on for me too. im a little worried. chest pains and shortness of breath. when i turn in my bed it hurts, when i get up it also hurts. also sometimes when im walking it hurts too. it feels like im about to have a heart attack. it feels like my heart is hurting. what should i do? im having it right now and its been 20 hrs since it started

Share this post


Link to post
Share on other sites

Max, it's very unlikely you are having a heart attack, but you should go to the clinic or emergency room just to be certain it is not a serious problem.

Share this post


Link to post
Share on other sites

chest pressure/pain is a side effect i'm reading. now i am a little concerned. its been over 24 hrs since it started and its pretty bad right now

Share this post


Link to post
Share on other sites

Its comforting to see people posting about this! I've had the exact same thing. I'm in emergency medicine so based on experience I've not thought I've been having a heart attack, but have still been a wee bit concerned!

Mine felt like a poking, as somebody described. Not visceral pain, but more like pain on the surface. Amazingly, once I started to take fish oil with my pills, it went away and I only get it very occasionally.

But still, if any of you are worried - don't hesitate to get a doctors opinion quick smart!

XX

Share this post


Link to post
Share on other sites

It feels like there is something wrong with my heart...should i continue with my doses or stop? this has been going on for 48 hrs now

Share this post


Link to post
Share on other sites

I too had chest pain when I first woke up and took my first deep breaths. It seems it must be a side effect of Accutane since so many of us have had it and we are obviously too young to be having heart attacks.

Share this post


Link to post
Share on other sites

3 days now and its still going on nonstop. this is too weird. my back is aching too. i think im gonna see a doctor. should i stop taking tane for a few weeks. i think my symptons are different than you guys'. it feels like my heart hurts, sounds weird i know

Share this post


Link to post
Share on other sites
3 days now and its still going on nonstop. this is too weird. my back is aching too. i think im gonna see a doctor. should i stop taking tane for a few weeks. i think my symptons are different than you guys'. it feels like my heart hurts, sounds weird i know

SHAME, SHAME! You let this go on for 3 days now? Go to a Dr! Something could be wrong with you and you are just sitting there letting it go on. If it bothers you that much (which according to your posts it seems to) you need to see a Dr. I am not saying it is something serious but you never know unless you get checked.

Share this post


Link to post
Share on other sites

I get this too! especially if i lay down on my stomach. When i get up I have shortness of breath and it feels like 100lbs is laying on my chest

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×